# SDR CALA2014061391269

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 56,764 hours, 14,482 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORT HYD QTY C EICAS MSG.  CTR HYD READING .31 NOW & FALLING.  SECURED ALL CTR PUMPS OFF BEFORE ANY LOW PRESS LIGHTS ILLUMINATED.  REPLACED HOSE ON RT STAB TRIM MODULE.
